Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Feeling pins and needles all over the body. Not getting better with medications. Opinion?

Hi, my body aches all over, feels like pins and needles all over. but im not sick and dont have a headache at all. i started feeling like this 3 or 4 days ago, went seen a doc and he said he thinks im getting sick, but its been 4 days, i would've been sick already. he gave me meds i forget the name, but he said its like alive, but just a little stronger. when i take it, i feel better for a few hrs, but then it comes back. Driving me crazy!!!
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It looks to be vitamin b12 deficiency.
Go for certain investigations like CBC,FBS,PPBS,S.CALCIUM,S.B12,D3.
Start Calcium and multivitamin preparations with complete course of vitamin b12.
Intra muscular injection of B12 will be more helpful.
Take D3 60k with warm milk every week.
Do exercise,yoga regularly.
Consult your doctor for further guidance and medical management.

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor